Format

Send to

Choose Destination
See comment in PubMed Commons below
Postgrad Med J. 1980 Dec;56(662):865-7.

Complications of baclofen overdosage.

Abstract

A 39-year-old female patient who had been receiving 30 mg of baclofen daily for 5 months was admitted to the hospital about 12 hr after overdose of this drug (450 mg). On admission, she was comatose, flaccid, and in respiratory failure. Later she developed muscle twitchings and had several epileptic fits. She was treated symptomatically and became conscious within 36 hr. However, approximately 65 hr after the overdose she developed sinus tachycardia which was successfully treated with oral propranolol. Plasma concentrations, as measured on days 2 and 3, were within the therapeutic range but the elimination half-life was prolonged.

PMID:
7267501
PMCID:
PMC2424842
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Support Center